Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Possible withdrawl symptoms???

Posted by Monica L on November 11, 2009, at 16:15:39

In reply to Re: Possible withdrawl symptoms??? Monica L, posted by floatingbridge on November 11, 2009, at 16:04:02

> > Hello how are you? Well today is weds. so it will be a week from tomorrow that I will start the EMSAM!! This has felt like the longest week ever...have you ever tried EMSAM?
> >
> > Take care--Monica
>
> Hi Monica,
>
> I have not tried emsam--and have wanted to for some time. My pdoc counseled against it this summer (I don't think he has much experience w/ MAOIs). I'm hoping that this time around, esp. with my determination, I'll get the go ahead. And I am hoping it works for me. I really don't want to try one more ssri or snri! I'm sure I'll post here about it. I'm hoping that the 6mg patch will be enough.
>
> And how are you hanging in there today, ritalin free and all?
>
> Here's hoping it's the ticket for you,
>
> fb
>

I'm actually having a good day--very surprising!! I did have a triple shot latte earlier though. The mornings are really tough, it's so hard for me to get going. I am still having the sweats and chills every now and then, but other than that I'm hanging in there!!

Why did your Doc counsel against the EMSAM? What are you trying now?

Monica
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[925392]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Monica L thread:925167
URL: http://www.dr-bob.org/babble/20091107/msgs/925392.html